# SDR TRBA5006035

- Difficulty date: May 8, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Engine: Pwa PW127
- System (JASC): 3452 · ATC Transponder System
- Part: Control Head
- Part number: 6226523207
- Part serial: 10977
- Condition: Burned
- Location: Transponder
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING ENROUTE, SOME SMOKE WAS NOTED INT THE COCKPIT COMING FROM CENTER PEDESTAL.  LOST TRANSPONDER.  REPLACED TRANSPONDER CONTROL HEAD UNIT.  (K)
